# SDR TWAA0009009

- Difficulty date: June 3, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING LOWER SURFACE OF THE TRAILING EDGE, THE I/B FIXED FIBERGLASS PANEL HAD A HOLE IN IT.  SANDED AREA AND INSTALLED 3 LAYERS OF FIBERGLASS LAYUPS AND SANDED SMOOTH PER SRM 51-70-1B, FIG 5.
